BibTeX record journals/siamma/DisserKR15

download as .bib file

@article{DBLP:journals/siamma/DisserKR15,
  author    = {Karoline Disser and
               Hans{-}Christoph Kaiser and
               Joachim Rehberg},
  title     = {Optimal Sobolev Regularity for Linear Second-Order Divergence Elliptic
               Operators Occurring in Real-World Problems},
  journal   = {{SIAM} J. Math. Anal.},
  volume    = {47},
  number    = {3},
  pages     = {1719--1746},
  year      = {2015},
  url       = {https://doi.org/10.1137/140982969},
  doi       = {10.1137/140982969},
  timestamp = {Fri, 03 Jul 2020 17:54:27 +0200},
  biburl    = {https://dblp.org/rec/journals/siamma/DisserKR15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics